MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MACH1; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION MACH1; CATHETER, PERCUTANEOUS
Model Number 1260
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event is an estimate based on aware date as event date is unknown.Device evaluated by mfr: the returned product consisted of the mach1 guide catheter.The hub, shaft, and tip were visually and microscopically examined.Blood was present inside the hub and shaft.Inspection of the device revealed that shaft was twisted with damaged braiding and detached at the end of the strain relief.The shaft was also kinked 1.7cm distal of the strain relief.
 
Event or Problem Description
Reportable based on device analysis completed on december 01, 2021.It was reported that the hub detached.A percutaneous coronary intervention was being performed.This mach1 guide catheter was selected while mildly torqueing the device to engage the coronaries the hub detached and twisted off.No patient complications were reported.However device analysis identified a detachment at the end of the strain relief.

Brand Name
MACH1
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
FLEXTRONICS INTERNATIONL EUROPE B V
noblestraat 10 14
oostrum lb 5807 GA
NL   5807 GA
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key12963900
Report Number2134265-2021-15602
Device Sequence Number1751218
Product Code DQY
UDI-Device Identifier08714729350644
UDI-Public08714729350644
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K020028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/05/2024
Device Model Number1260
Device Catalogue Number1260
Device Lot Number0060306517
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/19/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/01/2021
Initial Report FDA Received Date12/08/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown